OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

$(\mathtt{k},\varphi )$-Hilfer fractional Langevin differential equation having multipoint boundary conditions
HuiYan Cheng, Naila, Akbar Zada, et al.
Boundary Value Problems (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 2

Showing 2 citing articles:

Existence and Ulam–Hyers stability results for Caputo–Hadamard fractional differential equations with non-instantaneous impulses
Mesfin Teshome Beyene, Mitiku Daba Firdi, Tamirat Temesgen Dufera
Boundary Value Problems (2025) Vol. 2025, Iss. 1
Open Access

Regularity Results for Hybrid Proportional Operators on Hölder Spaces
Mieczysław Cichoń, Hussein A. H. Salem, Wafa Shammakh
Fractal and Fractional (2025) Vol. 9, Iss. 2, pp. 58-58
Open Access

Page 1

Scroll to top